# SDR WVER2018050100010

- Difficulty date: April 21, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 36,101 hours, 28,721 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Part time: 36,101 hours, 28,721 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL DRAG ANGLE, FWD, CRACKED. CONFIRMED BY EDDY CURRENT.
